Nonlinear functional random differential equations in Banach algebras

Authors

  • B. C. Dhage

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.94

Abstract

In this paper the existence as well as the existence of the extremal solutions for first order nonlinear perturbed functional random differential equations is proved under mixed Lipschitz, compactness and monotonic conditions.

Author Biography

B. C. Dhage

Kasubai, Gurukul Colony, Ahmedpur-413 515, Dist: Latur, Maharashtra, India.

Downloads

Published

2007-03-31

How to Cite

Dhage, B. C. (2007). Nonlinear functional random differential equations in Banach algebras. Tamkang Journal of Mathematics, 38(1), 57-73. https://doi.org/10.5556/j.tkjm.38.2007.94

Issue

Section

Papers